# SDR YENA2024032600456

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 80,369 hours, 28,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC, AT LEVEL FR,68 STRG 23R AT AFT GALLEY AREA ( REFER TO THE MPD TASK 534195-01); REF WO 2024--39/1, NR 2024-108556,PERFORMED PERMANENT REPAIR ON FR 68, STR 23R AT LOWER SILL R/H I.A.W. A320 SRM 51-41-14-300-001, REPAIR PRINCIPLE 5 FIG 001 SHEET 3 AND A320 SRM 51- 42-11. THIS REPAIR IS CATEGORY A AND FURTHER INSPECTIONS ARE NOT REQUIRED TOOL USED: CALIPER P/N: 500-193-30 S/N: 0058109 DUE DATE: DEC-31-2024 RADIUS GAGE P/N 2204A65 S/N AE-411310 DUE DATE:MAY-04-2024 .ACC BY #8658318,INSP BY AE 329.(CONSIDERED A MAJOR REPAIR)
